# SDR DL764040722

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 12,006 hours, 4,782 cycles
- Engine: Ge CF680
- Engine time: 10,949 hours, 4,256 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FUEL FILTER MSG ON T/O CLIMB.  T/S PER FIM.  NO CONTAMINATION FUEL FILTER.  REPLACED FUEL DIFF PRESS SW BORROWED FROM CAL.  OPERATED ENG PER PFHB, NO DISCREPANCIES.
